Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Lower back pain. Taken advil. Pink bleeding after urinating

Hi I m Carmen and 27 yrs old. Last night I had I very bad pain that made me cry in my left lower back. The pain lasted almost 2 hrs until I had some advil n went to sleep laying on my stomach cause that s how it wouldn t hurt as much. I remember having one good meal and right before the pain I had chips with a really spicy salsa and lime.after that I had an Apple, had some squirt and the pain started. In the morning I went to the restroom and after peeing I wiped myself there was a light pink on the paper.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Hematuria or blood in the urine should be evaluated by your doctor. Considerations include infection and genitourinary (for example kidney) stone...most likely. However, hematuria can be from more aggressive disease such as cancer. Any of these can cause back and flank pain.

Please see your doctor for testing and treatment.

Best wishes for your health....
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor